Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


2nd day on another anti-depression med---sooo nauseated and shaky!
avatar
Anon_963 posted:
Well, trying 'yet another' anti-depressant and the usual side effects of nausea and shakiness going on. The doctor said only to give it 2 weeks as he knows I have a real bad reaction to many meds but wanted to try this one. I wanted to try it too. Already was dealing with anxiety and nausea due to health issues, and now I feel like I'm on an amphetamine.
Trying very hard to 'hang in there'--but I just don't know if I can get past this and it will help. If not, I'll just do my best--on my own to deal with it.

Sure is discouraging as I know folks on this board understand. One day at a time!
Reply
 
avatar
An_253945 responded:
you can do it! xxx


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Ways to help depression
I thought I'd make a little list of things that have helped me, so we can all add to it and help each other. Who knows what we may find, if ... More
Was this Helpful?
27 of 28 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.